MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (CS-WOODRIDGE) SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. (CS-WOODRIDGE) SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 29VAVGJ-515
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event of a leaflet dislodging during explant was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2019 a leaflet of a masters mechanical valve dislodged during explant.Leaflet was retrieved by doctor.

Brand Name
SJM MASTERS SERIES VALSALVA AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (CS-WOODRIDGE)
177 east county road b
st. paul MN 55117
MDR Report Key9829696
Report Number3007113487-2020-00004
Device Sequence Number16325580
Product Code LWQ
UDI-Device Identifier05414734009508
UDI-Public05414734009508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number29VAVGJ-515
Device Catalogue Number29VAVGJ-515
Device Lot Number6013408
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;